Patient Stories

Burning sensation in head neck shoulders and spreading

Posted In: Insomnia Anonymous | April 21, 2014 | 02:58 PM

For years I have had problems with medication. The reactions seem to be pressure in my head. I was on two medications for A Fib and found myself with acute insomnia. It was a gradual thing
and finally when I could not sleep at all I took myself off the medication. That was on Monday before Easter. for 2 weeks I could not sleep. I developed anxiety and depression. I started taking things to sleep. Mostly natural. I have had the pressure in the back of head neck and shoulders which got worse and then turned to a burning sensation. I blamed it all on anxiety because of not sleeping. Then I finally after taking Tylenol PM got a good nights sleep. That was the Sat before easter. On Easter night I took the same. I also took med for acid reflux. I was drowsy and went to sleep but was awakened by terrible burning sensation in back of head, neck shoulder and this time going into my arms and tingling in legs. I did not feel the same depression and anxiety before I went to bed,. On Easter I felt great. What is happening. My blood pressure is up and I am on two med for that. My temperature is slightly low. When I get up the burning sensation usually goes away but today it is there not as bad as night time. I don't know why it has gone from pressure to burning to increased burning. I don't know if it is the medication reaction or nerve pain or anxiety. I did not feel the anxiety before I went to bed so I am very confused. It worries me that it is increasing in intensity. I am also worried I will go back into that cycle of not sleeping. Being sleep deprived for two weeks was ***l. Joann P

Do you have a Personal Story you'd like to share?

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?

You May Also Like